Hello. I'm on currently on Celexa 20mg, Klonopin 1mg/3x a day & was on Seroquel 200mg at night. I was abruptly taken off Seroquel and was given Wellbutrin 100mg/2x day & Lamictal 100mg/day. I've been nauseous for 6 days now, throwing up, the smell of food makes me gag. Is this a normal w/d symptom of Seroquel and possible combination of side effects from new additions???
What type of doctor orders your meds? You should not have been started out on 100 mg of lamictal a day, its supposed to start at 25mg. There is a starter kit to titrate it up. and seroquel should not be stopped abruptly. No wonder you're sick, call him and tell him what is going on.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 3 answers
Lamictal, Adderall, Xanax, Celexa & Trilepcal - could I crush all these & use pill press to make 1 ?
Posted 12 Mar 2011 • 3 answers
I am on Celexa and Seroquel ... I have a serious loss of sexual desire... could these drugs be part?
Posted 21 Apr 2011 • 3 answers
Posted 30 Aug 2011 • 4 answers
Posted 16 Jun 2014 • 1 answer